Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pdoc says Cymbalta plus taper Zoloft? oceancat

Posted by clipper40 on September 22, 2008, at 1:26:41

In reply to Pdoc says Cymbalta plus taper Zoloft?, posted by oceancat on September 21, 2008, at 7:54:15

Yes, they can be mixed as long as you're not on high dosages of the medications. That situation could cause serotonin syndrome which can be quite serious.

Starting on one medication while reducing dosage of another medication is common practice (assuming the two medications are not contraindicated).


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[853363]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:clipper40 thread:853211
URL: http://www.dr-bob.org/babble/20080915/msgs/853363.html